# SDR GTIA2025062338966

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N989NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11840
- Aircraft time: 4,701 hours, 2,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 38834
- Condition: Inoperative
- Location: Zone 200
- Part time: 1,001 hours, 433 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP -R/R FWD MEGAPHONE IAW DWG A320 EMER EQUP REV 6 OPS CHECK GOOD
